# SDR CALA2024120201377

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 126,792 hours, 19,763 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION TO EWR WAS IAD - AMSL2 DOOR NOT ARMED PRIOR TO T/O OUT OF IAD TO AMS.F/A UNABLE TO ARM IN FLT.THE TOMC CONTROLLER AND SENIOR MANAGER CONCUR THAT THE AIRCRAFT CAN BE RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION O R AIR TURN BACK DUE TO A MECHANICAL REASON LOCKED BY SYSTEM. UNLOCKED FOR SIGN OFF SLIDE AT 2L ARMED AND DISARMED SEVERAL TIMES AND INSPECTED FOR CORRECT INSTALLATION AND OPERATION. NO ISSUED DETECTED. REF AMM 25-66-01.
